MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC ATELLICA SAMPLE HANDLER PRIME; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

SIEMENS HEALTHCARE DIAGNOSTICS INC ATELLICA SAMPLE HANDLER PRIME; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number 11069001
Medical Device Problem Code Loss of Power (1475)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted siemens to report that the atellica sample handler (sh) lost power and stopped working.A siemens customer service engineer (cse) was dispatched to the customer site to inspect the sh.The cse found a loose connection at the main power circuit breaker.Sparks were observed and there was evidence of damage to a wire insulator.The cse cleaned the contacts and tightened the lug nut on the circuit breaker, restoring the sh to an operational status.The cause of the loss of power to the sh was a loose connection at the main circuit breaker.The analyzer is performing within specifications.No further evaluation of this analyzer is needed.
 
Event or Problem Description
An outside of the united states (ous) customer contacted siemens to report that the atellica sample handler (sh) lost power and stopped working.Samples were not getting transferred to the analyzer.An alternate atellica solution with an atellica sh was available to continue laboratory operations.There are no reports of harm due to the loss of power at the atellica sh.

Brand Name
ATELLICA SAMPLE HANDLER PRIME
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
karl aebig
511 benedict ave.
tarrytown, NY 10591
9142550572
MDR Report Key22309273
Report Number2432235-2025-00166
Device Sequence Number8082251
Product Code JJE
UDI-Device Identifier00630414002439
UDI-Public(01)00630414002439
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11069001
Device Catalogue Number11069001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Initial Report FDA Received Date06/23/2025
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown